Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: On the existence of a quasistationary measure for a Markov chain
Author: Lasserre, James B.
Pearce, Charles Edward Miller
Citation: Annals of Probability, 2001; 29 (1):437-446
Publisher: Insitute of Mathematical Statistics : Applied Mathematics
Issue Date: 2001
ISSN: 0091-1798
School/Discipline: School of Mathematical Sciences
Statement of
Jean B Lassere and Charles E M Pearce
Abstract: We consider a Markov chain on a locally compact metric space with an absorbing set. Necessary and sufficient conditions are provided for the existence of a quasistationary probability distribution.
Keywords: Markov chains; Borel spaces; quasistationarity
DOI: 10.1214/aop/1008956338
Published version:
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.